MathSciNet Relay Station
MathSciNet bibliographic data
MR2846363 05B35 (05C31 17B22 52B40 52C35)
Moci, Luca A Tutte polynomial for toric arrangements. Trans. Amer. Math. Soc. 364 (2012), no. 2, 1067–1088.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement